EconPapers    
Economics at your fingertips  
 

An Ambrosetti-Prodi-type problem for an elliptic system of equations via monotone iteration method and Leray-Schauder degree theory

D. C. de Morais Filho

Abstract and Applied Analysis, 1996, vol. 1, 1-16

Abstract:

In this paper we employ the Monotone Iteration Method and the Leray-Schauder Degree Theory to study an ℝ 2 -parametrized system of elliptic equations. We obtain a curve dividing the plane into two regions. Depending on which region the parameter is, the system will or will not have solutions. This is an Ambrosetti-Prodi-type problem for a system of equations.

Date: 1996
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/1/891916.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/1/891916.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:891916

DOI: 10.1155/S1085337596000061

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:891916